zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the numerical solution of the system of two-dimensional Burgers’ equations by the decomposition method. (English) Zbl 1061.65099
Summary: Adomian’s decomposition method is proposed to approximate the numerical and analytical solutions of system two-dimensional Burgers’ equations with initial conditions. The advantages of this work are the decomposition method reduces the computational work and improvement with regard to its accuracy and rapid convergence. Some examples are given to illustrate the performance of the method described.

MSC:
65M70Spectral, collocation and related methods (IVP of PDE)
35Q53KdV-like (Korteweg-de Vries) equations
WorldCat.org
Full Text: DOI
References:
[1] Debtnath, L.: Nonlinear partial differential equations for scientist and engineers. (1997)
[2] Logan, J. D.: An introduction to nonlinear partial differential equations. (1994) · Zbl 0834.35001
[3] Adomian, G.: The diffusion----Brusselator equation. Comput. math. Appl 29, 1-3 (1995) · Zbl 0827.35056
[4] Burger, J. M.: A mathematical model illustrating the theory of turbulence. Adv. appl. Mech 1, 171-199 (1948)
[5] Cole, J. D.: On a quasilinear parabolic equations occurring in aerodynamics. Quart. appl. Math 9, 225-236 (1951) · Zbl 0043.09902
[6] Fletcher, C. A. J.: Generating exact solutions of the two-dimensional Burgers equation. Int. J. Numer. meth. Fluids 3, 213-216 (1983) · Zbl 0563.76082
[7] Jain, P. C.; Holla, D. N.: Numerical solution of coupled Burgers ${\Delta}$ equations. Int. J. Numer. meth. Eng 12, 213-222 (1978) · Zbl 0388.76049
[8] Wubs, F. W.; De Goede, E. D.: An explicit--implicit method for a class of time-dependent partial differential equations. Appl. numer. Math 9, 157-181 (1992) · Zbl 0749.65068
[9] Goyon, O.: Multilevel schemes for solving unsteady equations. Int. J. Numer. meth. Fluids 22, 937-959 (1996) · Zbl 0863.76043
[10] Bahadir, A. R.: A fully implicit finite-difference scheme for two-dimensional Burgers equations. Appl. math. Comput 137, 131-137 (2003)
[11] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[12] Adomian, G.: A review of the decomposition method in applied mathematics. J. math. Anal. appl 135, 501-544 (1988) · Zbl 0671.34053
[13] Wazwaz, A. M.: Partial differential equations: methods and applications. (2002) · Zbl 1079.35001
[14] Kaya, D.: On the solution of a Korteweg--de Vries like equation by the decomposition method. Int. J. Comput. math 72, 531-539 (1999) · Zbl 0948.65104
[15] Kaya, D.: An application of the decomposition method on second order wave equations. Int. J. Comput. math 75, 235-245 (2000) · Zbl 0964.65113
[16] Kaya, D.; El-Sayed, S. M.: On a generalized fifth order KdV equations. Phys. lett. A 310, 44-51 (2003) · Zbl 1011.35114
[17] Kaya, D.; El-Sayed, S. M.: An application of the decomposition method for the generalized KdV and RLW equations. Chaos, solitons fract 17, 869-877 (2003) · Zbl 1030.35139
[18] S.M. El-Sayed, D. Kaya, Comparing numerical methods for Helmholtz equation model problem, Appl. Math. Comput., in press · Zbl 1051.65113
[19] Cherruault, Y.: Convergence of Adomian’s method. Kybernetes 18, 31-38 (1989) · Zbl 0697.65051
[20] Cherruault, Y.; Adomian, G.: Decomposition methods: a new proof of convergence. Math. comput. Model 18, 103-106 (1993) · Zbl 0805.65057
[21] Abbaoui, K.; Cherruault, Y.: Convergence of Adomian’s method applied to differential equations. Comput. math. Appl 28, 103-109 (1994) · Zbl 0809.65073
[22] Abbaoui, K.; Cherruault, Y.: New ideas for proving convergence of decomposition methods. Comput. math. Appl 29, 103-108 (1995) · Zbl 0832.47051
[23] Abbaoui, K.; Pujol, M. J.; Cherruault, Y.; Himoun, N.; Grimalt, P.: A new formulation of Adomian method: convergence result. Kybernetes 30, 1183-1191 (2001) · Zbl 0994.65064
[24] Ngarhasta, N.; Some, B.; Abbaoui, K.; Cherruault, Y.: New numerical study of Adomian method applied to a diffusion model. Kybernetes 31, 61-75 (2002) · Zbl 1011.65073
[25] Kaya, D.: An explicit solution of coupled viscous Burgers equation by the decomposition method. Int. J. Math. math. Sci 27, 675-680 (2001) · Zbl 0997.35077
[26] Kaya, D.: Explicit solution of a generalized nonlinear Boussinesq equation. J. appl. Math 1, 29-37 (2001) · Zbl 0976.35066
[27] Kaya, D.; Aassila, M.: An application for a generalized KdV equation by decomposition method. Phys. lett. A 299, 201-206 (2002) · Zbl 0996.35061
[28] Kaya, D.: Solitary wave solutions for a generalized Hirota--satsuma coupled KdV equation. Appl. math. Comput 147, 69-78 (2004) · Zbl 1037.35069
[29] D. Kaya, I.E. Inan, Exact and numerical traveling wave solutions for nonlinear coupled equations using symbolic computation, Appl. Math. Comput., in press · Zbl 1048.65096
[30] Salah M. El-Sayed, D. Kaya, Exact and numerical traveling wave solutions of Whitham--Broer--Koup equations, submitted for publication · Zbl 1082.65580
[31] Kaya, D.; El-Sayed, Salah M.: On the solution of the coupled Schrödinger--KdV equation by the decomposition method. Phys. lett. A 313, 82-88 (2003) · Zbl 1040.35099